# SDR ASAA0742155

- Difficulty date: October 24, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 50,628 hours, 28,751 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 69374023
- Condition: Damaged
- Location: Bs 277-291
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP WEB ATTACH ANGLE STA 277 291 RBL 56 HAS 6 EACH ELONGATED HOLES.  FABRICATED AND INSTALLED NEW ANGLE IAW BAC DWG 69 37402 AND 65 45875.
